MAUDE Adverse Event Report: NOVABONE PRODUCTS, LLC NOVABONE MACROPOR SI+ 2-5MM; FILLER, BONE VOID, CALCIUM COMPOUND

NOVABONE PRODUCTS, LLC NOVABONE MACROPOR SI+ 2-5MM; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number NB2510
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physician informed the novabone independent representative that dr.(b)(6) had three infections but the grafts were cultured before implantation and were negative.The device history file was reviewed and no nonconformances were discovered.The grafts were not returned to the manufacturer.Device not returned to manufacturer.
 
Event or Problem Description
Dr.(b)(6) reported three infections in recent surgeries.The physician ran cultures on the three implant grafts prior to implantation.All culture results were negative for all three cultures.

Brand Name
NOVABONE MACROPOR SI+ 2-5MM
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
NOVABONE PRODUCTS, LLC
13510 nw us hwy 441
alachua FL 32615
MDR Report Key6254575
Report Number3003768919-2016-00002
Device Sequence Number18939079
Product Code MQV
UDI-Device Identifier00813909011066
UDI-Public00813909011066
Combination Product (Y/N)N
PMA/510(K) Number
K110925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/28/2020
Device Model NumberNB2510
Device Catalogue NumberNB2510
Device Lot Number1215D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date01/16/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;